# SDR WRLA2009020

- Difficulty date: January 26, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - CRACK WAS FOUND AT LT WING INBOARD FLAP XIFH230 LOWER TRAILING EDGE L=4 INCHES.  REPAIRED CRACK AREA IAW SRM 57-20-00 VOL I FIG 2 REV 40.  REF EGAT N/R U05011.
